# SDR ASOA00098

- Difficulty date: September 10, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N828AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7213
- Engine: Ge CF34*
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 6078T55P16
- Condition: Out Of Rig
- Location: Engine
- Part time: 6,225 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: E

## Discrepancy

FLT 4409 - DURING FLIGHT FROM SBH TO ATL WHEN POWER WAS REDUCED TO FLIGHT IDLE THE RIGHT ENGINE STOPPED RUNNING.  CREW SECURED ENGINE AND RESTARTED PER QRH PROCEDURES.  FLIGHT LANDED SAFELY IN ATL.  MAINTENANCE FOUND WITH CONTROL LEVERS IN FLIGHT IDLE, THE FUEL CONTROL UNIT TO BE IN RIG BELOW IDLE TOWARDS SHUTOFF.  MAINTENANCE RE-RIGGED FUEL CONTROL UNIT.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
